# SDR SWIA2022122066993

- Difficulty date: November 1, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Cracked
- Location: Transducer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL BRAKE PRESSURE TRANSDUCER BRACKET CRACKED & BROKEN IN TWO PLACES.  REMOVED AND  INSTALLED A NEW BRACKET IAW SRM 51-42-06 AND DWG 601R31146 REV J, PRESSURE CHECKS GOOD.
